As I mentioned earlier, I am on the "good stuff" which comes with some not so good side effects. I love being on orals (vs PICC) because I can still swim and be active, but my body really hates them. I used to take them with no problems at all, but for the past year or two I get one particular nasty side effect! I have been on them for only a few days and it has already set in.
This morning I made a big breakfast with bacon and sausage (sometimes being a CFer has its perks)and eggs. The second I put down my fork after finishing off my meal the Bactrim hit hard! I looked at my husband and said, "I really feel like I need to throw up!" A wonderful thing to say to someone who is still eating, I know! Luckily, I never actually throw up, but I am tortured for a good while after every meal. I went and moaned on the couch...mainly for sympathy and over time it passed and life went on.
Fast forward to the early evening. I was hungry after yoga and because you can't eat junk food after yoga I decided to make a smoothie. I also find that liquids are less barf inducing. As I got everything ready I focused on how delicious it would be to distract myself from any oncoming nausea. The fruit was ripe and as I cut into each piece it gave off an amazing aroma. Everything seemed fine and no inkling of nausea. Pouring it in the glass, it looked perfect and I felt fine. I took a few sips and actually really enjoyed it. About 4 sips in, Bactrim took over and FAST. Ugh! I so want to barf right now. I really can't complain about it because people don't appreciate being told you want to blow chunks all the time. Something about it is a turn off. So here I am staring at a beautiful smoothie, listening to my stomach grumble from hunger, wishing I could just insert the smoothie in my stomach without actually drinking it.